# SDR AALA20101230TUL04

- Difficulty date: December 29, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 29,950 hours, 12,557 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Out Of Position
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAP ASYMMETRY MESSAGE.  FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  CLEANED AND ADJUSTED NUMBER 2 INBOARD SLAT PROXIMITY SENSOR THAT HAD FAULTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
